Some functions related to the derivatives of the L-series of an elliptic curve at s=1
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 73-74.
@incollection{MSMF_1980_2_2__73_0,
     author = {Razar, M. J.},
     title = {Some functions related to the derivatives of the {L-series} of an elliptic curve at s=1},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {73--74},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     doi = {10.24033/msmf.283},
     zbl = {0491.12011},
     url = {http://www.numdam.org/articles/10.24033/msmf.283/}
}
TY  - CHAP
AU  - Razar, M. J.
TI  - Some functions related to the derivatives of the L-series of an elliptic curve at s=1
BT  - Fonctions abéliennes et nombres transcendants
ED  - Bertrand, Daniel
ED  - Waldschmidt, Michel
T3  - Mémoires de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 73
EP  - 74
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.283/
UR  - https://zbmath.org/?q=an%3A0491.12011
UR  - https://doi.org/10.24033/msmf.283
DO  - 10.24033/msmf.283
ID  - MSMF_1980_2_2__73_0
ER  - 
%0 Book Section
%A Razar, M. J.
%T Some functions related to the derivatives of the L-series of an elliptic curve at s=1
%B Fonctions abéliennes et nombres transcendants
%E Bertrand, Daniel
%E Waldschmidt, Michel
%S Mémoires de la Société Mathématique de France
%D 1980
%P 73-74
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.283
%R 10.24033/msmf.283
%F MSMF_1980_2_2__73_0
Razar, M. J. Some functions related to the derivatives of the L-series of an elliptic curve at s=1, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 73-74. doi : 10.24033/msmf.283. http://www.numdam.org/articles/10.24033/msmf.283/

[1] B. J. Birch and H.P.F. Swinnerton-Dyer : Notes on elliptic curves II, J. Reine u.angew. Math. vol. 218 (1965) pp. 79-108. | EuDML | MR | Zbl

[2] J. Coates and A. Wiles : On the conjecture of Birch and Swinnerton-Dyer, Inventiones Math. 39 (1977), pp. 223-253. | EuDML | MR | Zbl

[3] D. Goldfeld : The class number of quadratic fields and the conjectures of Birch and Swinnerton-Dyer, Annali Scuola Normale Superiore. | EuDML | Numdam | MR | Zbl

[4] M. J. Razar : The non vanishing of L(1) for certain elliptic curves, American Journal of Math., 96 (1974), pp. 104-126. | MR | Zbl

[5] M. J. Razar : A relation between the two component of the Tate-Safarevic group and L(1) for certain elliptic curves, American Journal of Math. 96 (1974), pp. 127-144. | MR | Zbl

[6] M. J. Razar : The value of the first non vanishing derivative at non positive integers of linear combinations of Dirichlet L-series (preliminary draft).

[7] N. Stephens : The conjectures of Birch and Swinnerton-Dyer about X3 + Y3 = DZ3.

[8] A. Weil : Elliptic functions according to Eisenstein and Kronecker Springer Verlag, New York, 1976. | MR | Zbl

Cited by Sources: